# SDR CALA2013121193603

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,353 hours, 14,167 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part serial: 07100327
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W0710-327-20 THREE WIRES TWISTED PAIR IS BURNT IN TWO UNDER FLOOR PANEL NEXT TO LT SIDEWALL AT STATION 1220.  SPLICED WIRE 0710-0327 RBY STATION 1220 SIDEWALL LT.
